# SDR AALA20180319010

- Difficulty date: March 19, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737823
- Aircraft serial: 31093
- Aircraft time: 25,189 hours, 10,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U147
- Condition: Cracked
- Location: Bs 350
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 350 AND BL 0.  INSTALLED A REPLACEMENT FLOOR SUPPORT IAW 51-00-05, AND DRAWING 141A5400.
